Oh 🤬🤬🤬!!!: After a bad night with wheezing and a... - NRAS

NRAS
27,502 members31,515 posts

Oh 🤬🤬🤬!!!

J1707
J1707

After a bad night with wheezing and a cough that shook the house went back to the Gp( another lovely young man student) my chest is worse so off the amoxicillin and now taking Doxycycline. He had done some home work after my last visit earlier in the week and he would like to keep an eye on me. He is worried that I might be having an adverse effect from my biological elerzi. He said he is going to ring me Monday morning 8.30am if I’m still having these symptoms he will send me for an ex ray and more bloods 🥺🥺. He couldn’t believe how swollen my hands were in just a few days and having just missed this weeks meds. I will be so disappointed if I have to stop taking elerzi as I was really seeing some good results.

I have seen 2 young enthusiastic, efficient doctors (easy on the eye) this week I hope our government looks after these people and the NHS doesn’t break their spirit. Really can’t fault the care I’ve received this week

7 Replies
oldestnewest

So lovely to hear that you have had two lovely enthusiastic doctors who are trying to get to the reason behind how you are feeling. Hope things start to improve for you soon.

It is so good to hear that your care has been spot on and hope you can move forward with medication for your RD soon.

So pleased you are being so well looked after. Hoping new antibiotics start to work for you and a way forward can be found for you with your RD. x

Hope you're feeling better very very soon J1707. x

Good to hear that your cares working xxx

I'd be happy too! Again, it's as it should be for all. My previous GP was such a GP but as Senior Partner she was doing more admin work, meetings (mostly pointless she complained), conferences & such & less of what she trained long & hard for so resigned/retired. She's now doing locum work when she chooses to & continuing with the A&E position in the evenings that she held whilst 'GP'ing', just to keep her hand in & actually do what she loves.

Rant over... hoping the doxycycline takes control & I do hope Erelzi (&/or MTX) isn’t failing you as it would seem it/they was/were helping if after only a week off them your hands are so inflamed. You'll know that MTX can be the cause of respiratory problems, etenercept (Erelzi) too so just hope your wheezing & cough isn't med related.

Keep us updated.

In my experience of working in NHS there are lots of good caring staff from consultants to cleaners but the higher echelon break them down till they eventually leave. Experience and care count for nothing only getting the cheapest not the best from their staff.

You may also like...